RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babich, M D

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:85
Abstract pages:619
Full texts:238
References:36
E-mail:

http://www.mathnet.ru/eng/person62558
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. M. D. Babich, V. K. Zadiraka, V. A. Lyudvichenko, I. V. Sergienko, “On the use of computation optimization opportunities in computer technologies for applied and computational mathematics problems with prescribed quality characteristics”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010),  2285–2295  mathnet; Comput. Math. Math. Phys., 50:12 (2010), 2166–2174  isi  scopus
1994
2. M. D. Babich, “Separation of solutions of a class of nonlinear integral equations”, Differ. Uravn., 30:9 (1994),  1530–1541  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1414–1425
1967
3. M. D. Babich, V. V. Ivanov, “Total error estimate for the solution of a non-linear operator equation by simple iterations”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  988–1000  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 33–49

2013
4. M. Babych, V. M. Bondarenko, Yu. Drozd, V. V. Kirichenko, I. Shapochka, “Petro Mykhailovych Gudivok”, Algebra Discrete Math., 16:2 (2013),  151–159  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020